# SDR AALA20100514TUL09

- Difficulty date: May 14, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 56,555 hours, 29,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CARGO FORWARD - CRACKED INTERCOSTAL IN CEILING AT STATION 522 APPROX 15 INCHES INBOARD OF NUMBER 3 SEAT TRACK.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-30.
